# SDR SWAA2020082008770

- Difficulty date: August 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 55,972 hours, 33,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.O. SIDE OVERWING EMERGENCY EXIT SIGN FELL OFF/ DETACHED AT SEAT 12F.   REINSTALLED OVERWING EMERGENCY LIGHT LENS AT 12F PER AMM 33-21-00 OPS CK GD
